Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Journal Article

Outbreaks of Waterborne Disease in the United States, 1975

Robert E. Black, Marcus A. Horwitz and Gunther F. Craun
The Journal of Infectious Diseases
Vol. 137, No. 3 (Mar., 1978), pp. 370-374
Published by: Oxford University Press
Stable URL: http://www.jstor.org/stable/30108942
Page Count: 5
Were these topics helpful?
See something inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Download ($42.00)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Outbreaks of Waterborne Disease in the United States, 1975
Preview not available

Page Thumbnails

  • Thumbnail: Page 
370
    370
  • Thumbnail: Page 
371
    371
  • Thumbnail: Page 
372
    372
  • Thumbnail: Page 
373
    373
  • Thumbnail: Page 
374
    374
Part of Sustainability